Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have regular periods with gravida 0, para 0, want to start oral contraceptive pills. Which can I take?

Hi doc! My date of birth is 30.10.1979 n Iam a dermatologist in india. I got married last year and havnt ever been on any contraceptive pill/ IUD etc. However I would like to start myself on ocp s immediately. My periods are regular.30 day cycle n today is my 2 nd day of menstruation . Iam gravida 0,para 0.No abortions etc.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are about 33yrs old and married last year. You want to use OCP and having regular period with P0+0.
Best thing is use of Combined OCP that has less failure rate.
I suggest to use FEMILON or NOVELON tab to be taken on 5th day of cycle and continue up to 25th day,then 7days gap.( 3wks on+ 1wk off)
This to be continued for next cycles also.

Have a good day.
Answered: Wed, 12 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor